# SDR DL72L992671

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND NR 8 SLAT RIB'S CRACKED, NR 4, 14 (MARKED).  REMOVED I/B SLTRK AND STOP DRILLED CRACK PER MM 57-40-0 FIG 809, FABRICATED REPAIR PARTS PER MM 57-54-00 FIG 809.
